advertisement
Question
Posted by: Jolene | 2011/02/16

Weight and meds

Hi Doc

Why am I gaining weight on Moxypen? I have gained 4 kg in 6 days of taking the meds and my stomach has swells up evertime after I take the meds and then stay there and next time swells more and I am extremely gassy. This is def not from eating more as I keep a food journal. This happened the last itme I was on Antibiotics as well and it it took a while to go back to my normal weight

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Jolene
It is probably not real weigh gain but may be water retention. It may be due to the underlying infection or condition (like kidney problems) or other medication that you are currently taking. Moxypen does not cause weight gain or water retention although it may cause gastro-intestinal discomfort, diarrhoea, nausea and vomiting.
See also http://www.ehow.com/about_5380038_moxypen-side-effects.html
I suggest that you ask your doctor to check your kidney function.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011/02/16

Hallo Jolene
It is probably not real weigh gain but may be water retention. It may be due to the underlying infection or condition (like kidney problems) or other medication that you are currently taking. Moxypen does not cause weight gain or water retention although it may cause gastro-intestinal discomfort, diarrhoea, nausea and vomiting.
See also http://www.ehow.com/about_5380038_moxypen-side-effects.html
I suggest that you ask your doctor to check your kidney function.
dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement